# SDR CA000128022

- Difficulty date: January 14, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag JETSTM3101
- Aircraft time: 11,930 hours
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) AFTER THE LANDING GEAR WAS SELECTED DOWN, THE CREW REPORTED THE LEFT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE. WHILE CIRCLING FOR A VISUAL INSPECTION, THE LIGHT CAME ON. AFTER LANDING THE MAINTENANCE CREW CLEANED AND LUBRRICATED THE SWITCH AND PERFORMED FUNCTIONAL CHECKS. THE LANDING GEAR OPERATED NORMALLY. THE SUBMITTER STATES THAT SERVICE BULLETIN 32-JA- 891142 ADDRESSESTHE ISSUE OF MOISTURE CONTAMINATED SWITCHES BY REPLACEMENT WITH AN IMPROVED UNIT.
